# SDR HALA2010060300240

- Difficulty date: June 3, 2010
- Submitted: June 4, 2010
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 27,541 hours, 5,279 cycles
- Engine: Pwa PW4060
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Condition: Malfunctioned
- Location: A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - LT PACK TEMP ON EICAS.  BITE LT PACK CONTROLLER VERIFY NO FAULTS.  PACK RESET.
